| Model Number |
ZCB00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A scratch in non pre-loaded zcb00 model intraocular lens (iol) was noted after it's implantation in the patient's operative eye.Lens was removed during same procedure however it is unknown if another iol was implanted.During the procedure, there was no incision enlargement, medical attention, procedural delays, sutures, or vitrectomy.It is unknown if medication was prescribed.There are no daily activities that the patient cannot perform that they were able to prior to the surgery.The iol directions for use were followed.Patient status was reported as fully recovered.The suspect iol is not available for return as it was discarded.Patient information cannot be provided due to personal data privacy legislation/policy.No further information is available.
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: patient information cannot be provided due to personal data privacy legislation/policy.Section a-3a patient sex: patient information cannot be provided due to personal data privacy legislation/policy.Section a-3b patient gender: patient information cannot be provided due to personal data privacy legislation/policy.Section a-4 patient weight: patient information cannot be provided due to personal data privacy legislation/policy.Section a-5 patient ethnicity: patient information cannot be provided due to personal data privacy legislation/policy.Section a-6 patient race: patient information cannot be provided due to personal data privacy legislation/policy.Section d-6a date implanted: not applicable as the iol was not implanted.Section d-6b date explanted: not applicable as the iol was not implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.